lately I have suffered from mood swings and depression more and more I was at first prescribed this as needed but my wife felt it good since my miagranes came more often I have had strokes and am taking several other meds such as focalin and other memory inhancment meds should I go off this for awhile and seek other help my doctor seems to keep prescribing the same thing with no help in sight?
This is something you definitely want to talk to your DR about. I'm not sure why he has you taking hydrocodone for migraines but maybe its part of his game plan. Regardless if you are going to stop taking it after taking it for a while you will want to taper off of it to keep from having any side effects or withdrawals. All of this your DR will explain. Go talk to him, tell him your thoughts. Good luck.
Yes, you should see a neurologist and taper off of it gradually. But your doctor, besides prescribing it as needed, should have told you that taking any pain reliever more than 3 days a week, sometimes 2 days a week, triggers rebound migraines. Definitely not the way to do it. My regular doctor didn't tell me and I had far more frequent migraines. The terrible neurologist that I saw just after my stroke put me on regular pain medication with no end in sight for my migraines. If you are having migraines a lot, then you should instead take a daily preventative migraine medication. And there are a number of other remedies that a good neurologist would know about. And are you taking an antidepressant? That would be a good thing for you, especially with all that you are dealing with after your stroke. Good luck to you. If you need more help about your stroke, keep me in mind.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 1 answer
Ischemic Stroke - I'm not sure what my strokes are called. Which type.My dr said the first one was a
Posted 14 Apr 2012 • 1 answer
Posted 1 Jul 2013 • 4 answers
Lamotrigine - I suffer from chronic back pain with associated depression and mood swings. My doctor?
Posted 10 Jun 2015 • 1 answer
Posted 5 Oct 2015 • 1 answer